# SDR AALA20110428TUL03

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 61,734 hours, 21,248 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

TUL  (REPEAT ITEM) CREW REPORTED DURING FUNCTIONAL CHECK FLIGHT RIGHT ENGINE WAS SHUT DOWN AND ENGINE WOULD NOT RESTART (SINGLE ENGINE TIME 18 MINUTES).  EMERGENCY DECLARED FLIGHT LANDED TUL WITHOUT INCIDENT.  INSTALLED NUMBER 1 FUEL FLOW GOVERNOR ONTO NUMBER 2 ENGINE THEN REPLACED NUMBER 1 FUEL FLOW GOVERNOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
